Advanced search
1 file | 117.23 KB

Orthogonal bases of Hermitean monogenic polynomials : an explicit construction in complex dimension 2

(2010) AIP Conference Proceedings. 1281. p.1451-1454
Author
Organization
Abstract
In this contribution we construct an orthogonal basis of Hermitean monogenic polynomials for the specific case of two complex variables. The approach combines group representation theory, see [5], with a Fischer decomposition for the kernels of each of the considered Dirac operators, see [4], and a Cauchy-Kovalevskaya extension principle, see [3].
Keywords
orthogonal basis, Hermitean Clifford analysis

Downloads

  • 2010 fb hds rl vs Orthogonal bases of Hermitean monogenic polynomials an explicit construction in complex dimension two.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 117.23 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Brackx, Fred, Hennie De Schepper, Roman Lávička, and Vladimír Souček. 2010. “Orthogonal Bases of Hermitean Monogenic Polynomials : an Explicit Construction in Complex Dimension 2.” In AIP Conference Proceedings, ed. Theodore Simos, George Psihoyios, and Ch Tsitouras, 1281:1451–1454. Melville, NY, USA: American Institute of Physics (AIP).
APA
Brackx, Fred, De Schepper, H., Lávička, R., & Souček, V. (2010). Orthogonal bases of Hermitean monogenic polynomials : an explicit construction in complex dimension 2. In Theodore Simos, G. Psihoyios, & C. Tsitouras (Eds.), AIP Conference Proceedings (Vol. 1281, pp. 1451–1454). Presented at the 8th International conference of Numerical Analysis and Applied Mathematics (ICNAAM 2010), Melville, NY, USA: American Institute of Physics (AIP).
Vancouver
1.
Brackx F, De Schepper H, Lávička R, Souček V. Orthogonal bases of Hermitean monogenic polynomials : an explicit construction in complex dimension 2. In: Simos T, Psihoyios G, Tsitouras C, editors. AIP Conference Proceedings. Melville, NY, USA: American Institute of Physics (AIP); 2010. p. 1451–4.
MLA
Brackx, Fred, Hennie De Schepper, Roman Lávička, et al. “Orthogonal Bases of Hermitean Monogenic Polynomials : an Explicit Construction in Complex Dimension 2.” AIP Conference Proceedings. Ed. Theodore Simos, George Psihoyios, & Ch Tsitouras. Vol. 1281. Melville, NY, USA: American Institute of Physics (AIP), 2010. 1451–1454. Print.
@inproceedings{1156755,
  abstract     = {In this contribution we construct an orthogonal basis of Hermitean monogenic polynomials for the specific case of two complex variables. The approach combines group representation theory, see [5], with a Fischer decomposition for the kernels of each of the considered Dirac operators, see [4], and a Cauchy-Kovalevskaya extension principle, see [3].},
  author       = {Brackx, Fred and De Schepper, Hennie and L{\'a}vi\v{c}ka, Roman and Sou\v{c}ek, Vladim{\'i}r},
  booktitle    = {AIP Conference Proceedings},
  editor       = {Simos, Theodore and Psihoyios, George and Tsitouras, Ch},
  isbn         = {9780735408340},
  issn         = {0094-243X},
  keyword      = {orthogonal basis,Hermitean Clifford analysis},
  language     = {eng},
  location     = {Rhodes, Greece},
  pages        = {1451--1454},
  publisher    = {American Institute of Physics (AIP)},
  title        = {Orthogonal bases of Hermitean monogenic polynomials : an explicit construction in complex dimension 2},
  url          = {http://dx.doi.org/10.1063/1.3498030},
  volume       = {1281},
  year         = {2010},
}

Altmetric
View in Altmetric
Web of Science
Times cited: